MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Codes Particulates (1451); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, patient experienced with posterior capsule opacification (pco) and the iol was rotated.A grade 2 pco was identified after 3 months post-operative.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the right eye.
 
Event or Problem Description
Additional information has been received and stated that stated that the grade 2 pco at 3 months, iol was rotated axis from 12 degrees to 30 degrees, concerned regarding the lens material verses cartridge material causing the lens to be slick and rotate.The surgeon noticed cartridge material adheres to posterior surface of les requiring removal with irrigation and aspiration but that can sometimes be difficult.
 
Additional Manufacturer Narrative
D.3.Product manufacturing site updated due to receipt of serial number.G.8.Manufacturer report number corrected and reported under 1119421-2025-01468.Additional information was provided in a.2., a.3.A., b.2., b.5., b.6., b.7., d.1., d.6.A., d.3., d.4., d.6.A., g.1., h.4., h.6.And h.11.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21839908
Report Number9612169-2025-00584
Device Sequence Number7851898
Product Code MJP
UDI-Device Identifier00380652457347
UDI-Public(01)00380652457347(17)260718(11)220720(10)15450253
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.180
Device Lot Number15450253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/23/2025
Date Device Manufactured07/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL , INJECTOR; DUOVISC OPHTHALMIC VISCOSURGICAL DEVICE; MONARCH II LOADING FORCEPS; MONARCH III IOL , CARTRIDGE D; MONARCH IOL , CARTRIDGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale